Search the Community
Showing results for tags 'paxil adverse reaction'.
Found 1 result
I’m 17 years old. In January I had a bad reaction to Effexor after doubling a dose and having SAMe. Basically went numb emotionally and felt stupid. My brain did not function and Even my skin went numb. My doctor had me come off of it quickly. It took about two weeks but then I was back to normal. A week after that most of my symptoms came back. I had DRPR and anhedonia. Horrible head pressure. It took four months for me to feel myself again. I admitted to my parents I hadn’t been taking the meds and they told me I had to start myneffecor again. I began to do that. I felt like myself overall but my sleep had been deteriorating. It was too activating. they took me to the mental hospital and my doc took me off the Effexor 75 after 5 days of being on it and put me on a low dose of Paxil 5 mg. They had hoped this would be less activating and take place of the Effexor that’s a low dose. I reacted horrible. Immediately lost all the feelings I regained. Any sort of attraction to the opposite sex gone. Sexuality is there but romance feelings are not. Forehead pressure and pain. Couldn’t sleep. Anhedonia got worse. They stopped the Paxil after one try. They started me on seroquel 12.5 mg twice a day and 150 at night. I started to get better sleep and became less anhedonic as the days went on. However, it’s been a week since I had the Paxil and I still don’t feel super attracted to the opposite sex. I feel love for people now but it’s dulled. Motivation is down. Slight DRPR but not much at all. However, ten times better than I have been the past few months overall. I also lost my ability to visualize which I had on the effexor those 5 days. I’m also moody with head pressure going between my nose, my forehead and top of head. My ears are ringing constantly. I’m assuming if I stopped the Effexor and just started seroquel without the Paxil, I’d be in better shape right now. Would reinstating a small amount of Effexor help with any of this? Do I wait it out? My parents are willing to get it compounded. On the Effexor I could visualize and felt all the emotions. But I don’t know if it would help with the seemingly adverse reaction to the Paxil. Thankfully, I can still watch tv and listen to music which I hadn’t been able to do in months until I healed and on the effexor. My sleep is great right now, which I’m thankful for. I got 11 hours last night after get 4 hours average for four months. I’m currently also on Ativan 0.5 twice a day and I’ve been on it for about 3 weeks. Doctors want to get me off of it but I don’t want to Add any more stress to my system. They mentioned switching to Valium or gabapentin. I’m sorry for all the questions. Would reinstating prevent a crash from all these changes? Or do you think I’ll be fine without? I’m sorry I know you don’t own a crystal ball. current schedule: 9 am: seroquel 12.5, 0.5 Ativan 3 pm seroquel 12.5, 0.5 ativan 9 pm seroquel 150 mg, 0.5 Ativan